Sweats effect of Amoxicillin

We have 760 consumer reports for Amoxicillin. Sweats effect occurred in 1%.

Patients statistics on Sweats side effect for Amoxicillin

Female
Male

Average weight in Lbs
167.24
204.48

Average height in Ft
5′ 6″
5′ 11″

Average age
45
45

Amoxicillin Circle Diagram 11 consumers of 760 reported about Sweats

  1. Patricia R. Henry says:
    4.0 rating

    Amoxicillin for Tonsillitis

    My doctor ordered amoxicillin because of my acute tonsillitis. At the beginning of the intake, I still tolerated the medication reasonably. The only side effects I experienced were taste disorders, fatigue and sweating (if I had to work hard). From the 6th day of intake, I noticed a slight reddening of the skin on my décolleté. On the 8th session, I had a rash all over my upper body and face, but it did not itch. My face looked as if I had sunburn, was a little swollen and felt hot. Now after taking time, the rash on the upper body has decreased (completely gone in the face). For that, the rash has now spread to the whole body. Arms and legs are now red, itchy and hot. Because of the constant itching I could not sleep well the last time.

  2. Esther K. Rasmussen says:
    5.0 rating

    Amoxicillin for Otitis

    The drug was prescribed to me after previously taking another antibiotic against a (virally caused, as it turns out) otitis media. Already on the 2nd day I felt extremely exhausted, drowsy, always drowsy, getting tachycardia and circulatory problems, sweats. In the days that followed constipation, nightmares, hallucinations, emotional disorders. 2 days after stopping my tongue went black and was covered by a dry fur, I had taste sensation there for days no longer … This ‘fur’ broke in the following days bit by bit, usually when brushing teeth. Underneath the tongue was fire-red and burned violently for a few days, v. while eating and drinking. When that was over, a very itchy fungus on my skin and in the genital / vaginal area was preparing, and I generally felt powerless and simply sick and unwell, often suffering from diarrhea. Only after 3 months of unsuccessful treatment of these consequences I got it slowly but successfully solved by a temporary nutritional change. Until then I only had to take antibiotics twice in my life, all without problems. But today antibiotics are prescribed prematurely and often ‘prophylactically’ and also from lack of fertility or lack of knowledge of the doctor. And then as broad as possible – without determining pathogens. And above all: without education about side effects / consequences or what you can then do against them. How should one know it? Very negligent … P.S. viral and bacterial middle ears are very easy to distinguish at a glance of the doctor (if he knows …)

  3. John K. Hodge says:
    4.0 rating

    I have been suffering from recurring panic attacks since I was 14 years old. However, I’m so well prepared for medication that I almost never have symptoms. When I had to take Amoxicillin because of a trivial folliculitis, I already had sensory disturbances, panic attacks, sweats and extreme inner restlessness on the first night (after the second 500mg tablet that day). My last dose is almost 48 hours ago and I still have some of the symptoms.

    Side effects: Unrest; Sweats
  4. Heather S. McLaughlin says:
    2.0 rating

    Amoxicillin for Respiratory infections; Angina tonsillaris

    I had similar symptoms. 1 day after discontinuation of the antibiotic I got palpitations and stinging left (heart symptoms?). The blood pressure was only at 170/102, but otherwise I tend to low. There were sweats, trembling and fear. The following day I got a real attack, the emergency doctor found a blood pressure of 220/120 and I came to the hospital. There I was checked from head to toe, nothing could be found. So guess that it’s psychic. For 2 days I have also the typically described rash on feet and the rest of the body. Now take antihypertensives, but the pain in the chest is still there.